# SDR CA140116002

- Difficulty date: January 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,685 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Condition: Failed
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON OCTOBER 10, 2013, ENGINE 731532 WAS REMOVED FROM SERVICE DUE TO HIGH N2 VIBRATION.  THE MAIN WORK-SCOPE OF THE SCHEDULED ENGINE MAINTENANCE REQUIRED A MINOR SERVICEABILITY CHECK.  ONLY THE COMBUSTION CHAMBER WAS INTENDED FOR AN O/H AND THE LPT MAJOR MODULE SHOULD BE R & R.  AFTER PLANNED MAINTENANCE WAS FINISHED THE COMBUSTION CHAMBER SHOULD BE REASSEMBLED INTO THE COMBUSTION CHAMBER CASE. BEFORE THIS WAS DONE AN INSPECTION/CHECK OF FOREIGN MATERIAL IN THE CONTAINMENT OF BOTH MODULES IS MANDATORY.  DURING THE INSPECTION WITH A MIRROR 2 MISSING OBVIOUSLY FRACTURED HPC BOLTS WERE FOUND IN THE 3RD STAGE ROTOR DRUM AREA.  THE 2 REMAINING BOLTS TOGETHER WITH THE ASSEMBLED NUT WERE DETECTED IN THE HPC ROTOR DRUM.  DUE TO THE FINDING THE HPC SYS HAS TO BE DISASSEMBLED TO START THE NECESSARY INVESTIGATION.
